Adv. Math. Econ. Volume 4, pp.61-72 (2002)

A Bayesian equilibrium existence theorem

Nicholas C. Yannelis

Department of Economics, University of Illinois at Urbana-Champaign, Champaign, IL 61820, USA
We generalize the social equilibrium existence theorem of Debreu (1952) to a Bayesian setting. Our new Bayesian result includes as a special case not only the existence results of Debreu (1952) and Nash (1951) but also the recent Bayesian equilibrium existence result of Kin-Yannelis (1997).
Key Words:
Bayesian abstract economy, Bayesian equilibrium, Bochner integration, Fatou's lemma in infinite dimensions, weak compactness